JOHN N. BURRY, M.R.C.P. (E), F.A.C.D.; JAMES R. LAWRENCE, F.R.A.C.P.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The October 1975 issue has just arrived in South Australia. We have noted, in patients suffering from chronic renal failure, bullous eruptions very similar to those described by Gilchrest, Rowe, and Mihm in their article, "Bullous Dermatosis of Hemodialysis" (Ann Intern Med 83:480-483, 1975). These are described in an article, "Phototoxic Blistering from High Frusemide Dosage," to be published in the British Journal of Dermatology. Hemodialysis was not being used at the time the blisters appeared in the five patients whom we described. The blistering which occurred on exposed areas only resembled the blistering that occurs in
BURRY JN, LAWRENCE JR. Bullous Lesions and Renal Failure. Ann Intern Med. 1976;84:493–494. doi: https://doi.org/10.7326/0003-4819-84-4-493
Download citation file:
Published: Ann Intern Med. 1976;84(4):493-494.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use